Title of article :
Massive fields dynamics in open bosonic string theory
Author/Authors :
I.L. Buchbinder، نويسنده , , V.A. Krythtin، نويسنده , , V.D. Pershin، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
7
From page :
63
To page :
69
Abstract :
We consider the theory of the open bosonic string in massive background fields. The general structure of renormalization in investigated. A general covariant action for a string in background fields of the first massive level is suggested and its symmetries are described. Equations of motion for the background fields are obtained by demanding that the renormalized operator of the energy-momentum tensor trace vanishes.
Journal title :
PHYSICS LETTERS B
Serial Year :
1995
Journal title :
PHYSICS LETTERS B
Record number :
904761
Link To Document :
بازگشت